Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 57, Number 2

All articles in this issue are freely accessible.

Hele-Shaw flows with time-dependent free boundaries involving an infinite strip of fluid
S. Richardson.
Quart. Appl. Math. 57 (1999), 201-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686185
Stability analysis of thermo-visco-plastic materials undergoing high-rate shear deformations
Reza Malek-Madani and Raouf Ali Raouf.
Quart. Appl. Math. 57 (1999), 213-227
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686186
Propagation of support and singularity formation for a class of $2$D quasilinear hyperbolic systems
M. C. Lopes Filho and H. J. Nussenzveig Lopes.
Quart. Appl. Math. 57 (1999), 229-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686187
Wave speeds for an elastoplastic model for two-dimensional deformations with a nonassociative flow rule
Michael Gordon and F. Xabier Garaizar.
Quart. Appl. Math. 57 (1999), 245-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686188
A monotone approximation for the nonautonomous size-structured population model
Azmy S. Ackleh and Keng Deng.
Quart. Appl. Math. 57 (1999), 261-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686189
The energy transport and the drift diffusion equations as relaxation limits of the hydrodynamic model for semiconductors
Ingenuin Gasser and Roberto Natalini.
Quart. Appl. Math. 57 (1999), 269-282
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686190
Long time uniform stability for solutions of $n$-dimensional Navier-Stokes equations
Linghai Zhang.
Quart. Appl. Math. 57 (1999), 283-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686191
Existence and uniqueness for the linear Koiter model for shells with little regularity
Adel Blouza and Hervé Le Dret.
Quart. Appl. Math. 57 (1999), 317-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686192
A model for the diffusion of populations in annular patchy environments
G. Cui and H. I. Freedman.
Quart. Appl. Math. 57 (1999), 339-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686193
Asymptotic analysis of the one-dimensional Ginzburg-Landau equations near self-duality
Y. Almog.
Quart. Appl. Math. 57 (1999), 355-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686194
A problem in cooling fin design
L. E. Bobisud and J. E. Calvert.
Quart. Appl. Math. 57 (1999), 369-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686195
Generalizations of the Greenberg-Rascle construction of periodic solutions to quasilinear equations of $1$-D elasticity
Robert Peszek.
Quart. Appl. Math. 57 (1999), 381-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1686196

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website